Algebraic K-Flows
Publications mathématiques et informatique de Rennes, no. S4 (1975), article no. 5, 2 p.
@article{PSMIR_1975___S4_A5_0,
     author = {Emch, G\'erard G.},
     title = {Algebraic K-Flows},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {5},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1975},
     language = {en},
     url = {www.numdam.org/item/PSMIR_1975___S4_A5_0/}
}
Emch, Gérard G. Algebraic K-Flows. Publications mathématiques et informatique de Rennes, no. S4 (1975), article  no. 5, 2 p. http://www.numdam.org/item/PSMIR_1975___S4_A5_0/

[1] Nonabelian Special K-flows Journ. Funct.Analysis 19 (1975) 1-12. | MR 448102 | Zbl 0296.46068

[2] Positivity of the K-entropy on Non-Abelian K-Flows Z.Wahrscheinlichkeitstheorie verw. Gebiete 29 (1974) 241-252. | MR 377536 | Zbl 0271.60002

[3] The Minimal K-Flow associated to a Quantum Diffusion Processin Physical Reality and Mathematical Description, Enz & Mehra,Eds., D.Reidel Publishing Company, Dordrecht-Holland, 1974, 477-493. | MR 465649

[4] in preparation